# SDR FDEA201306191346

- Difficulty date: June 19, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 71,781 hours, 13,425 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR DID NOT RETRACT.  RED LIGHT ON GEAR HANDLE SPOT AND RED LIGHT ON CONFIG PANEL.  SPEED MAX 220.  PERFORMED CHECKLIST. CHECKLIST WORKED. NORMAL FLT AND LANDING.  REPLACED GEAR UNLOCK CYLINDER.   OPS CHECKS NORMAL THROUGH LEAK CHECK AND GEAR SWING
